# SDR R61A20100136

- Difficulty date: March 26, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 5,362 hours, 4,366 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL ON APPROACH, DECLARED AN EMERGENCY INTO MCI, AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOLLOWED EMB FIM 27-81-00-810-803A, CLEARED INHIBITS AND OPS CHECKED THE SLAT SYSTEM, AND PERFORMED GVI OF SLATS HARNESSES AND SKEW SENSORS, A/C WAS THEN RETURNED TO SERVICE.
